# SDR FDEA201108123233

- Difficulty date: August 12, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75742
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E CAP SKIN CUTOUT FOUND CRACKED AT NR 12 SLAT TRACK AREA.  SKIN TRIMMED, REPAIR DOUBLER AND FILLER FABRICATED IAW SRM 51-40-02, REPAIR 7, FIG 201, REV 47. REPAIR PARTS INSTALLED IAW SRM 51-33-01, REV 47.  HFEC SURFACE INSP CARRIED OUT IAW DAC NDT SPM REV 14, PART 06-10-01.001 ON TRIMMED EDGE FOUND NO CRACK EVIDENT.  PAINT TOUCHED UP IAW SRM 51-21-01, REV 47. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
